# SDR ABXA2021331020

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 67,302 hours, 48,142 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlatched
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, MX CARGO DOOR LIGHT ILLUMINATED.AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO ORIGIN. AIRCRAFT WAS GROUNDED BY MAINTENANCE. FOUND THE MCD DOOR DOOR NOT LATCHED LIGHT ON. OPERATED THE UNLOCK SWITCH UP, UNLOCKED DOOR AND POSITIONED THE CLOSED SWITCH DOWN. THE LIGHT EXTINGUISHED , OPERATED DOOR THRU ADDITIONAL CYCLES PER ABX MMS 52-32-00, NO FAULTS FOUND. PERFORMED OVERWEIGHT LANDING INSPECTION PER AMM 05-51-35 NO DAMAGE FOUND. AIRCRAFT RELEASED FOR FLIGHT.
